Skip to Content

Join the 'Dilantin' group to help and get support from people like you.

Dilantin Questions

 Clear

We found 138 questions associated with the 'Dilantin' topic.

What is the normal procedure to lower Dilantin level?

Posted 25 Jun 2018 by garybarbara1 0 answers

I’m 38 years old and have been on Dilantin almost my whole life. I have cerebral palsy and seizures. My Dilantin levels have started to fluctuate lately. From normal to high, then the doctor has me stop taking my Dilantin for a few days, then rechecks level. When I get back to normal range he ...

Is one 300 mg extended release Dilantin the same as three 100 mg Dilantin?

Posted 24 May 2018 by wydnerc 1 answer

I always took three 100 mg Dilantin each night, but I still had partial seizures. A few month ago a doctor gave me 300 mg extended release Dilantin, so I only had to take one. My seizures decreased. When the 300 mg pills were all used I had to return to the 100 mg and take three of them, my ...

Switching from Dilantin to a generic version?

Posted 8 Jan 2018 by bridgestone 1 answer

I have been taking Dilantin for the past 26 years without any seizure. The insurance company just told me that they would no longer pay for the brand name, insisting that generic versions of Dilantin are now very safe. I heard many stories where people with a long history of seizure-free life ...

Is there anyway possible to have a .041 Dilantin level when you were supposedly been taking 300mg a?

Posted 23 Jan 2018 by chad99 0 answers

My father has been taking or was post to be given 300mg of dilantin a day for the last 5 to 6 weeks with this dosage amount his level should be between 10 and 20 but his level on lab work was .041 is this possible to have this low of level if he was given the medication as required

Will 5-hour energy boost interfere with Dilantin?

Posted 20 Nov 2017 by bennettRN 0 answers

Has anyone else dealt with loss of appetite after starting Dilantin? I started taking 100mg...

Posted 3 Nov 2017 by Elyhope 0 answers

... three time day about 2 1/2 weeks ago and have lost all desire to eat at all. I do make myself eat so that way I don't get nauseated... but this started immediately after I started taking this..and its the only medication I am on.. Thank you

What causes your Dilantin level to drop?

Posted 10 Jun 2017 by buonogang 1 answer

I had been at a level for 3 months and had hip surgery and taking different medications such as pain medicines and also given Seroquel for mood swings

Been taking Dilantin for about 18 yrs for nocturnal seizures due to past head injury. Currently take

Posted 25 May 2017 by Xkccontractr 1 answer

... 400 mg day. My short term memory is getting terrible. Have had several seizures over the years. 54 yrs old. From Dilantin? From seizures?

What happens to a patient on a 300mg dilantin and now increased to 400 mg per day?

Posted 17 Jan 2017 by genloo777 1 answer

She has experienced insomnia, head-spinning, tail bone aches and trembling.

If I am taking only 100 mg of Dilantin nightly is it doing anything for, or to me?

Posted 16 Jan 2017 by rnmohs 1 answer

I had brain surgery in 2003 - Oligodendroglioma tumor removed and was prescribed 300/400 mg opposing days. for the last 5+ years I only take 100 mg per night. I am concerned about the side effects and whether I need Dilantin or not. My Dr. is looking on the safest side. I am trying to live.

Page 1 2 3 4 5 6 7 8 9 10 Next

Ask a Question

Further Information

Related Condition Support Groups

Seizures, Epilepsy, Neurosurgery, Status Epilepticus, Seizure Prophylaxis During or Following Neurosurgery

Dilantin Patient Information at Drugs.com

Search this Group